Logo Logo
Switch Language to German

Panagiotou, Konstantinos; Stufler, Benedikt and Weller, Kerstin (2016): Scaling limits of random graphs from subcritical classes. In: Annals of Probability, Vol. 44, No. 5: pp. 3291-3334

Full text not available from 'Open Access LMU'.


We study the uniform random graph C-n with n vertices drawn from a subcritical class of connected graphs. Our main result is that the resealed graph C-n / root n converges to the Brownian continuum random tree T-e multiplied by a constant scaling factor that depends on the class under consideration. In addition, we provide sub-Gaussian tail bounds for the diameter D (C-n) and height H(C-n(center dot)) of the rooted random graph C-n(center dot) We give analytic expressions for the scaling factor in several cases, including for example the class of outerplanar graphs. Our methods also enable us to study first passage percolation on C-n, where we also show the convergence to T-e under an appropriate rescaling.

Actions (login required)

View Item View Item